Oklahoma, 2015

Tornado and Flash Flood in Oklahoma, December 12 to 13, 2015

December 12 to 13, 2015 · NWS SHV · 2 events in 1 county or zone

A strong upper level trough moved into the Central and Southern Plains during the morning and afternoon hours of December 12th. This trough ejected into the plains with a slight negative tilt which was indicative of strong jet dynamics in association with this trough.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
$2.0 million
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A strong upper level trough moved into the Central and Southern Plains during the morning and afternoon hours of December 12th. This trough ejected into the plains with a slight negative tilt which was indicative of strong jet dynamics in association with this trough. Likewise, low level and deep level shear was quite strong with this trough across Southeast Oklahoma during the late afternoon and evening hours of the 12th as well as the morning hours of the 13th. While instability was very weak, the strong shear made up for the development of strong to severe thunderstorms, some of which produced tornadoes across Southeast Oklahoma. Training of storm echoes also occurred which resulted in widespread flash flooding across the region as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Dec 12, 5:26 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Dec 12, 5:26 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 PM CST SAT DEC 12 2015

.DISCUSSION...
AN EXTENSIVE BAND OF CONVECTION CONTINUES TO SHIFT NNE ACROSS THE
WRN SECTIONS OF E TX THIS AFTERNOON...ALONG THE LEAD SHORTWAVE/PVA
THAT IS LIFTING NE ACROSS THESE AREAS. THIS CONVECTION HAS BEEN
LOW TOPPED...ALTHOUGH CONSIDERABLE LOW LEVEL SHEAR PROFILES HAVE
SUPPORTED ROTATION IN SOME OF THESE SHOWERS...WITH ONE ALREADY
CONFIRMED TORNADO TOUCHDOWN NEAR LINDALE IN SMITH COUNTY TX.
INSTABILITY REMAINS QUITE MEAGER ACROSS E TX/SE OK WITH SFC AND
MUCAPES ONLY AROUND 500 J/KG. NOT EXPECTING MUCH IMPROVEMENT TO
INSTABILITY TONIGHT OR SUNDAY...ALTHOUGH SHEAR PROFILES SHOULD
INCREASE TONIGHT AS A SRLY LLJ SHIFTS E INTO THE REGION AHEAD OF
THE LONGWAVE TROUGH WHICH HAS SHOWN SIGNS OF CLOSING OFF LATE THIS
AFTERNOON OVER THE DESERT SW. THUS...THE SVR THREAT SHOULD REMAIN
ISOLATED TONIGHT/SUNDAY...WITH THE PRIMARY FOCUS OF LOCALLY HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. WHILE THE ONGOING
CONVECTION SHOULD PERSIST THIS EVENING OVER SE OK/E
TX...ADDITIONAL SCT CONVECTION ALREADY BEGINNING TO FIRE THIS
AFTERNOON OVER W TX SHOULD CONSOLIDATE INTO A SQUALL LINE WHICH
WILL ADVANCE E INTO CNTRL TX OVERNIGHT.

THIS SQUALL LINE MAY INTENSIFY OVERNIGHT AS THE SRLY LLJ
INTENSIFIES TO 60-70KTS...WITH SOME OF THESE WINDS POSSIBLY MIXING
DOWN TO THE SFC. PW/S WILL INCREASE TO NEAR 2 INCHES TONIGHT
/WHICH ARE RECORD PW/S BY CLIMO/...WITH ENHANCED CONVERGENCE ALONG
THE SQUALL LINE/COLD FRONT ENHANCING RAIN RATES AS IT ENTERS THE
WRN ZONES NEAR 12Z SUNDAY. THE SQUALL LINE SHOULD QUICKLY ADVANCE
E ACROSS THE REGION...WITH WIDESPREAD 2-4 INCHES OF RAIN...WITH
ISOLATED HIGHER AMOUNTS EXCEEDING 6 INCHES POSSIBLE OVER THE
EXISTING FLASH FLOOD AREA. TIMING OF THIS CONVECTION STILL LOOKS
GOOD...THUS NO CHANGES WERE NEEDED TO THE EXPIRATION TIME OF THE
WATCH AREA. IN ADDITION...A TIGHTENING PRESSURE GRADIENT WITH THE
INCREASE IN THE SRLY LLJ WILL YIELD INCREASING SSE SFC WINDS
TONIGHT...THUS HAVE EXPANDED THE CURRENT LAKE WIND ADVISORY TO
INCLUDE ALL OF E TX/SE OK/MUCH OF SW AR/PORTIONS OF NW LA THROUGH
12Z SUNDAY. THESE WINDS WILL DIMINISH WITH THE APPROACH/PASSAGE OF
THE SQUALL LINE SUNDAY...THUS LATER SHIFTS WILL LIKELY NEED TO
EXTEND THIS ADVISORY FOR THE REMAINDER OF THE REGION
SUNDAY...WHILE DROPPING THE ADVISORY FOR PORTIONS OF E TX.

WIDESPREAD RAINFALL AMOUNTS OF 1.5-3+ INCHES ARE EXPECTED E OF THE
FLASH FLOOD WATCH AREA...WITH THE CONVECTION QUICKLY DIMINISHING
FROM W TO E DURING THE AFTERNOON. HAVE INCREASED POPS TO MID
CHANCE FOR THE ERN ZONES FOR THE EVENING...WITH THE CONVECTION
CLEARING THE ERN ZONES BY 06Z MONDAY. WRLY SFC WINDS SHOULD BACK
MORE S DURING THE EVENING...WITH CIGS CLEARING FROM W TO E.

COOLER TEMPS WILL SETTLE E BEHIND THE FROPA...ALTHOUGH TEMPS WILL
STILL REMAIN ABOVE NORMAL MONDAY AND TUESDAY AS THE UPPER FLOW
BECOMES SW AHEAD OF THE NEXT CLOSED LOW THAT WILL DROP E ACROSS
THE FOUR CORNERS REGION. THIS LOW WILL EJECT NE ACROSS THE PLAINS
BY MIDWEEK...BUT STILL USHER ANOTHER COLD FRONT INTO THE REGION
LATE TUESDAY NIGHT/WEDNESDAY. DEEP LYR MOISTURE WILL BE LIMITED
AHEAD OF THIS NEXT FRONT...BUT SCT SHRA SHOULD DEVELOP ALONG/AHEAD
OF THE FRONT TUESDAY NIGHT/WEDNESDAY. FORTUNATELY...QPF/S WILL BE
MUCH LIGHTER THAN THE CURRENT EVENT...WITH THE FRONT CLEARING THE
REGION WEDNESDAY AFTERNOON. COOLER/MORE SEASONABLE TEMPS ARE
EXPECTED BY THE END OF THE WEEK...WITH NEAR FREEZING TEMPS
RETURNING TO AREAS N OF I-20 BY FRIDAY MORNING.

PRELIMS TO FOLLOW BELOW...

15

&&

.PREV DISCUSSION... /ISSUED 1255 PM CST SAT DEC 12 2015/

AVIATION...
FOR 12/18Z TAFS...AMPLE MIXING HAS ALLOWED FOR VFR CIGS ACROSS
MOST OF THE REGION. HOWEVER...THIS WILL ONLY LAST UNTIL THE
AFTERNOON HOURS...AS SHOWERS AND THUNDERSTORMS WILL MOVE INTO TO OUR E TX
TERMINALS BY LATE THIS AFTERNOON AND SLOWLY SPREAD EWD DURING THE
LATE EVENING AND OVERNIGHT PERIODS AS AN APPROACHING STORM SYSTEM
MOVES THROUGH THE REGION. SLY WINDS TODAY WILL INCREASE IN SPEED
TO 10-15 KTS WITH HIGHER GUSTS AND REMAIN SO THROUGHOUT MUCH OF
THE PD. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  69  47  69 /  90 100  10   0
MLU  69  73  48  68 /  30 100  40   0
DEQ  66  66  40  64 / 100 100  10   0
TXK  66  67  44  65 / 100 100  10   0
ELD  69  71  45  65 /  50 100  30   0
TYR  56  60  44  69 / 100 100  10   0
GGG  63  64  45  69 / 100 100  10   0
LFK  64  66  45  71 /  90 100  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR ARZ050-051-059>061-
     070>072.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARZ050-051-059-060-
     070-071.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ001>003-010.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ001-002-010.

OK...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR OKZ077.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165-166.

&&

15
Hazardous weather outlook, Dec 12, 12:21 PM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1221 PM CST SAT DEC 12 2015

ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-131200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO-
BOSSIER-DE SOTO-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1221 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS EAST TEXAS AND
SOUTHEAST OKLAHOMA THIS AFTERNOON...AHEAD OF A STRONG UPPER LEVEL
STORM SYSTEM THAT WILL MOVE THROUGH THE DESERT SOUTHWEST AND INTO
THE SOUTHERN ROCKIES. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL
EXIST LATE THIS AFTERNOON THROUGH TONIGHT ACROSS EAST TEXAS AND
EXTREME SOUTHEAST OKLAHOMA GIVEN THE VERY STRONG SHEAR IN
PLACE...BUT INSTABILITY WILL BE QUITE LIMITED AS SURFACE HEATING
WILL BE TAPERED BY THE DENSE CLOUD COVER AND RAIN. SHOULD A SEVERE
THREAT MATERIALIZE...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
THE PRIMARY THREATS. HOWEVER...LOCALLY HEAVY RAINFALL AND THE
THREAT FOR FLASH FLOODING WILL INCREASE ACROSS EAST TEXAS AND
SOUTHEAST OKLAHOMA TONIGHT AND SUNDAY MORNING...BEFORE A COLD
FRONT PUSHES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD SUNDAY
MORNING...ALONG AND JUST AHEAD OF A COLD FRONT THAT WILL PUSH
THROUGH THE REGION. LOCALLY HEAVY RAINFALL AND THE THREAT FOR
FLASH FLOODING WILL CONTINUE SUNDAY MORNING BEFORE THE RAIN
DIMINISHES FROM WEST TO EAST BY MIDDAY. CUMULATIVE RAINFALL
AMOUNTS OF TWO TO FOUR INCHES...WITH ISOLATED HIGHER AMOUNTS IN
EXCESS OF SIX INCHES...WILL BE POSSIBLE BEFORE THE RAIN ENDS BY
EARLY AFTERNOON SUNDAY. IN ADDITION...AN ISOLATED SEVERE
THUNDERSTORM THREAT WILL CONTINUE SUNDAY MORNING WITH DAMAGING
WINDS AND ISOLATED TORNADOES POSSIBLE. COOLER AND DRIER AIR WILL
QUICKLY PUSH EAST IN WAKE OF THE COLD FRONTAL PASSAGE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED TONIGHT OVER EAST TEXAS AND
SOUTHEAST OKLAHOMA.

ARZ061-072-073-LAZ003>006-011>014-017>022-TXZ167-131200-
NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-
1221 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON OVER PORTIONS OF NORTHCENTRAL LOUISIANA AND SOUTHWEST
ARKANSAS. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED
TO INCREASE LATE TONIGHT AND ESPECIALLY AFTER DAYBREAK SUNDAY OVER
THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL SPREAD EAST ACROSS SOUTHWEST ARKANSAS
AND NORTHCENTRAL LOUISIANA SUNDAY...ALONG AND AHEAD OF A COLD
FRONT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH WIDESPREAD
RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED. AN ISOLATED
SEVERE THUNDERSTORM THREAT WILL BE POSSIBLE AS WELL...MAINLY
ACROSS NORTHCENTRAL LOUISIANA. SHOULD THIS DEVELOP...DAMAGING
WINDS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. THESE
SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST SUNDAY
AFTERNOON AND EVENING...WITH COOLER AND DRIER AIR SPILLING EAST
BEHIND THE COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

15

In the hours before

Local storm report, Dec 12, 5:55 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     BOGATA                  33.47N  95.21W
12/12/2015                   RED RIVER          TX   911 CALL CENTER

            POWER OUTAGES AND TREES DOWN

&&

EVENT NUMBER SHV1500754

21
Local storm report, Dec 12, 5:56 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     BOGATA                  33.47N  95.21W
12/12/2015                   RED RIVER          TX   911 CALL CENTER

            POWER OUTAGES AND TREES DOWN 37 SOUTH AND FM196

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500754

21
Local storm report, Dec 12, 6:05 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     MOUNT VERNON            33.17N  95.22W
12/12/2015                   FRANKLIN           TX   LAW ENFORCEMENT

            DAMAGE TO DAIRY FARM NEAR 90 WEST....317...AND 3190

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500753

21
Special weather statement, Dec 12, 6:05 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CST SAT DEC 12 2015

TXZ136-149-150-130100-
CHEROKEE TX-RUSK TX-SMITH TX-
605 PM CST SAT DEC 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RUSK...NORTHEASTERN
CHEROKEE AND SOUTHEASTERN SMITH COUNTIES UNTIL 700 PM CST...

AT 605 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUSK...MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...HENDERSON...WHITEHOUSE...RUSK...OVERTON...TROUP...NEW
LONDON...ARP...TURNERTOWN...JOINERVILLE...PONTA...MIXON...NEW SALEM...NEW
SUMMERFIELD...NEW CHAPEL HILL...GALLATIN...REKLAW...OAK HILL AND CONCORD.

LAT...LON 3237 9520 3227 9469 3165 9510 3170 9529
TIME...MOT...LOC 0005Z 195DEG 37KT 3172 9514

09
Special weather statement, Dec 12, 6:39 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
639 PM CST SAT DEC 12 2015

TXZ096-108-130130-
RED RIVER TX-FRANKLIN TX-
639 PM CST SAT DEC 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RED RIVER AND NORTHERN
FRANKLIN COUNTIES UNTIL 730 PM CST...

AT 639 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAGANSPORT...MOVING NORTH AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...BOGATA...BAGWELL...DETROIT...NEGLEY...JOHNTOWN
AND CUTHAND.

LAT...LON 3354 9531 3382 9525 3370 9485 3339 9508
      3340 9509 3339 9513 3332 9513 3329 9515
      3335 9531
TIME...MOT...LOC 0039Z 201DEG 31KT 3340 9522

09
Local storm report, Dec 12, 6:40 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CST SAT DEC 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     MOUNT VERNON            33.17N  95.22W
12/12/2015                   FRANKLIN           TX   LAW ENFORCEMENT

            DAMAGE TO DAIRY FARM NEAR COUNTY ROAD 900 ...3170...AND
            3190

&&

CORRECTED REMARKS

EVENT NUMBER SHV1500753

21

The radar

The Western Arkansas radar (KSRX), 159 km away, was scanning. The volume nearest the first event began at 01:16 UTC.

Open the radar archive at this moment

Event by event

1 tornado, 1 flash flood. Local standard time, as filed.

Tornado, McCurtain

When
December 12, 7:17 PM CST to 7:37 PM CST
Where
McCurtain County, 1.37 mi SW of Valliant to 1.84 mi NNE of Slim
Rating
EF2
Path length
7.32 mi
Path width
600 yd
Injuries
3 direct, 0 indirect
Property damage
$2.0 million
Reported by
NWS Storm Survey
Coordinates
34.007, -95.138

An NWS Storm Survey team determined that the damage west of Valliant, Oklahoma was consistent with that of tornado damage. The tornado first touched down near U.S. Hwy. 70 and traveled in a northeast direction before lifting near Tommy Taylor Road or just south of Pine Creek Reservoir. Numerous trees were uprooted and/or snapped along the damage path. Sixteen homes suffered significant damage and 4 mobile homes were completely destroyed. Two persons were injured when their mobile home was destroyed. Another person was injured when their mobile home was rolled by the tornado.

Flash Flood, McCurtain

When
December 12, 11:40 PM CST to December 13, 6:00 AM CST
Where
McCurtain County, Glover to 0.94 mi N of Oak Hill
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
34.070, -94.900

Several roads were closed in the Glover and Golden communities due to excessive heavy rainfall. Residents in one home were evacuated due to the flooding in the Glover community.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2015Every state in 2015This day in weather historyThe tornado archive for Oklahoma, 2015Warnings in Oklahoma, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 606380, 606408.